# SDR FDKA2009012900021

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 15,760 hours, 14,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6161 JFK-IAD.  GALLEY EXIT SIGN DOES NOT ILLUMINATE.  MX RESECURED WIRES AND OPS CHECKED SYSTEM GOOD.
